On the construction of generic resolutions of determinantal ideals
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 353-378.
@incollection{AST_1981__87-88__353_0,
     author = {Roberts, Paul},
     title = {On the construction of generic resolutions of determinantal ideals},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     series = {Ast\'erisque},
     pages = {353--378},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     zbl = {0493.14029},
     mrnumber = {646828},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__87-88__353_0/}
}
TY  - CHAP
AU  - Roberts, Paul
TI  - On the construction of generic resolutions of determinantal ideals
BT  - Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
AU  - Collectif
T3  - Astérisque
PY  - 1981
SP  - 353
EP  - 378
IS  - 87-88
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__87-88__353_0/
LA  - en
ID  - AST_1981__87-88__353_0
ER  - 
%0 Book Section
%A Roberts, Paul
%T On the construction of generic resolutions of determinantal ideals
%B Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
%A Collectif
%S Astérisque
%D 1981
%P 353-378
%N 87-88
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1981__87-88__353_0/
%G en
%F AST_1981__87-88__353_0
Roberts, Paul. On the construction of generic resolutions of determinantal ideals, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 353-378. http://archive.numdam.org/item/AST_1981__87-88__353_0/

[1] K. Akin, D. A. Buchsbaum, and J. Weyman, Resolutions of Determinantal Ideals : the Submaximal Minors (to appear). | MR | Zbl

[2] K. Akin, D. A. Buchsbaum, and J. Weyman, Schur Functors and Schur Complexes (to appear). | MR | Zbl

[3] A. Lascoux, Syzygies des Varietes Determinantales, Adv. in Math. 30, 202-237 (1978). | DOI | MR | Zbl

[4] H. A. Nielsen, Tensor Functors of Complexes (preprint). | Zbl

[5] H. A. Nielsen, Free Resolutions of Tensor Forms (preprint).

[6] P. Roberts, A Minimal Free Complex Associated to the Minors of a Matrix (preprint).

[7] P. Roberts, Homological Invariants of Modules over Commutative Rings, Semmaire de Mathematiques Superieures, Universite de Montreal (1979). | MR | Zbl

[8] J. Towber, Two New Functors from Modules to Algebras, J. of Algebra, Vol. 47, no. 1, p. 80-104 (1977). | DOI | MR | Zbl